08828083.pdf (1006.34 kB)
0/0

Nonlinearity estimator-based control of a class of uncertain nonlinear systems

Download (1006.34 kB)
journal contribution
posted on 13.09.2019 by Jun Yang, Ting Li, Cunjia Liu, Shihua Li, Wen-Hua Chen
The robust control problem of a class of nonlinear systems subject to external disturbances, control gain uncertainty and nonlinear uncertainties is investigated in this paper using a nonlinearity estimator-based control approach. Different from the existing results, the crucial but highly restrictive hypothesis on the boundedness of nonlinear uncertainties is removed from this paper by means of the tools of semi-global stabilization. By delicately constructing a specific composite Lyapunov function for the closed-loop system as well as several useful level sets, the rigorous qualitative robustness performance is presented for the closed-loop system. Finally, an example of a singlelink manipulator is utilized to demonstrate the performance specification claimed by the theoretical analysis.

History

School

  • Aeronautical, Automotive, Chemical and Materials Engineering

Department

  • Aeronautical and Automotive Engineering

Published in

IEEE Transactions on Automatic Control

Volume

65

Issue

5

Pages

2230 - 2236

Publisher

Institute of Electrical and Electronics Engineers (IEEE)

Version

AM (Accepted Manuscript)

Rights holder

© IEEE

Publisher statement

© 2019 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.

Publication date

2019-09-10

Copyright date

2019

ISSN

0018-9286

eISSN

1558-2523

Language

en

Depositor

Dr Cunjia Liu

Exports